.I havd weaned myself off of the antidepressent med. Seems as though my thyriod med is kicking in,got on the scales and am down 4 pounds without even trying.THis is good for me.the specialist I saw said so many women are given meds for depression but should first have the thyroid checked.Its a very busy little gland that effects so much of one's body.Weight gain ,hair loss mood swings and so much more..Anyway i am very pleased.The Lexapro has horrible side effects when comming off of it.I think i have done well.Sometimes my head feels a little wooly but I can cope with that and soon that will go away.
That's excellent news Dianne! I'm glad you were prepared to go through the withdrawal symptoms, so well done for persevering. It'll be well worth it in the end.
My GP once told me that the thyroid rules everything, and I have mine checked every year, but it seems to be behaving itself, so I doubt I can blame it for anything.